Asymptotic approximation of an ionic model for cardiac restitution.

Published

Journal Article

Cardiac restitution has been described both in terms of ionic models-systems of ODE's-and in terms of mapping models. While the former provide a more fundamental description, the latter are more flexible in trying to fit experimental data. Recently we proposed a two-dimensional mapping that accurately reproduces restitution behavior of a paced cardiac patch, including rate dependence and accommodation. By contrast, with previous models only a qualitative, not a quantitative, fit had been possible. In this paper, a theoretical foundation for the new mapping is established by deriving it as an asymptotic limit of an idealized ionic model.

Full Text

Duke Authors

Cited Authors

  • Schaeffer, DG; Ying, W; Zhao, X

Published Date

  • January 2008

Published In

Volume / Issue

  • 51 / 1-2

Start / End Page

  • 189 - 198

PubMed ID

  • 19122809

Pubmed Central ID

  • 19122809

International Standard Serial Number (ISSN)

  • 0924-090X

Digital Object Identifier (DOI)

  • 10.1007/s11071-007-9202-9

Language

  • eng